| Model Number |
01.25.012 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 12 days after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and bipolar head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08 may 2023.Lot 2113048: (b)(4) items manufactured and released on 05-jan-2022.Expiration date: 2026-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: ball heads: bipolar head 25060.2846 bipolar head ø28x46 (k091967) lot 2116123: (b)(4) items manufactured and released on 03-march-2022.Expiration date: 2027-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.